1
/
of
1
Glaxosmithkline
Crocin Baby Paracetamol Paediatric Drop 15ml
Crocin Baby Paracetamol Paediatric Drop 15ml
Regular price
Rs. 32.73
Regular price
Rs. 36.37
Sale price
Rs. 32.73
Unit price
/
per
Couldn't load pickup availability
This medicine helps relieve symptoms of muscle pain and dental pain in children. Fever is a high body temperature followed by shivering, headache, and, in severe cases, delirium. Crocin Oral Drop contains Paracetamol which belongs to the antipyretic and analgesic class of drugs.
Share
